# SDR ASAA2015082012980

- Difficulty date: August 20, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 654585641
- Condition: Corroded
- Location: Bs 947-952
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DOUBLER, STR 21R, BS 947-952 IS CORRODED.  ACFT GROUNDED.  R & R INTERCOSTAL DOUBLER BS 947-952, STR 21R IAW SRM 51-40-02-0G-0, W 3.0, O .032, R .022, L 2, D .010.
